Tamás László
Tamás László
Verified email at math.ubbcluj.ro
Title
Cited by
Cited by
Year
Ehrhart theory of polytopes and Seiberg–Witten invariants of plumbed 3–manifolds
T László, A Némethi
Geometry & Topology 18 (2), 717-778, 2014
242014
Reduction theorem for lattice cohomology
T László, A Némethi
International Mathematics Research Notices 2015 (11), 2938-2985, 2015
212015
Lattice cohomology and Seiberg-Witten invariants of normal surface singularities
T László
arXiv preprint arXiv:1310.3682, 2013
182013
Surgery formulae for the Seiberg–Witten invariant of plumbed 3-manifolds
T László, J Nagy, A Némethi
Revista matematica complutense 33 (1), 197-230, 2020
122020
On Poincaré series associated with links of normal surface singularities
T László, Z Szilágyi
Transactions of the American Mathematical Society 372 (9), 6403-6436, 2019
7*2019
Combinatorial duality for Poincar\'e series, polytopes and invariants of plumbed 3-manifolds
T László, J Nagy, A Némethi
arXiv preprint arXiv:1805.03457, 2018
42018
Non-normal affine monoids, modules and Poincaré series of plumbed 3-manifolds
T László, Z Szilágyi
Acta Mathematica Hungarica 152 (2), 421-452, 2017
42017
Delta invariant of curves on rational surfaces I. The analytic approach
JI Cogolludo-Agustín, T László, J Martín-Morales, A Némethi
arXiv preprint arXiv:1911.07539, 2019
32019
Némethi's division algorithm for zeta‐functions of plumbed 3‐manifolds
T László, Z Szilágyi
Bulletin of the London Mathematical Society 50 (6), 1035-1055, 2018
32018
The delta invariant of curves on rational surfaces II: Poincar\'e series and topological aspects
JI Cogolludo-Agustín, T László, J Martín-Morales, A Némethi
arXiv preprint arXiv:2003.07110, 2020
22020
Brill-Noether problem on splice quotient singularities and duality of topological Poincar\'e series
T László, J Nagy
arXiv preprint arXiv:2107.02206, 2021
2021
A nemzeti büszkeség építőkövei: Nemzeti identitás és történelemkép a magyar társadalomban= The building blocks of national pride. National identity and representation of …
T László, M Makay
Szociológiai Szemle 31 (1), 87-115, 2021
2021
Local invariants of minimal generic curves on rational surfaces
JI Cogolludo-Agustín, T László, J Martín-Morales, A Némethi
arXiv preprint arXiv:2005.10155, 2020
2020
On the geometry of strongly flat semigroups and their generalizations
T László, A Némethi
arXiv preprint arXiv:1809.06328, 2018
2018
Singularities and Their Interaction with Geometry and Low Dimensional Topology
JF de Bobadilla, T László, A Stipsicz
The system can't perform the operation now. Try again later.
Articles 1–15